# SDR AALA2019080879048

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 58,893 hours, 22,144 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: C2603D1
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DISCHARGE LIGHT CAME ON IN OVERHEAD APU FIRE PANEL ABOUT 2 HOURS INTO FLIGHT. MAINTENANCE REMOVED AND REPLACED APU FIREBOTTLE AND SQUIB ASSEMBLY IAW AMM 26-22-41-400-101, SYS CHEKS OK.
